| Model Number |
LF1837 |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Intermittent Energy Output (4025)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: lf1837, blunt tip sealer divider lf1837 (lot#53070364x); vlft10gen, vlft10gen ft series energy platformx1 (serial#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the two devices were difficult or impossible to open during a procedure.After deploying the blade, it took much more force than usual to open the jaws, and this occurred every time the blade was fired.The device was used until the end of the case despite the issue, as it was not desired to waste it.The procedure was completed successfully.
Event or Problem Description
It was reported that the two ligasure devices were difficult or impossible to open during a procedure.After deploying the blade, it took much more force than usual to open the jaws and this occurred every time the blade was fired.This began roughly 15 minutes into the surgery.The device was cleaned periodically.The device was used until the end of the case despite the issue, as it was not desired to waste it.The procedure was completed successfully.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: ime and imf codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.